Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A local classification of $ 2$-type surfaces in $ S\sp 3$


Authors: Th. Hasanis and Th. Vlachos
Journal: Proc. Amer. Math. Soc. 112 (1991), 533-538
MSC: Primary 53C40; Secondary 53A05
MathSciNet review: 1059626
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The only spherical surfaces in $ {E^4}$ that are either of $ 1$-type or of $ 2$-type are portions of ordinary spheres, minimal surfaces in $ {S^3}$, and Riemannian products of two plane circles of different radii.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C40, 53A05

Retrieve articles in all journals with MSC: 53C40, 53A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1059626-1
PII: S 0002-9939(1991)1059626-1
Article copyright: © Copyright 1991 American Mathematical Society